# SDR SWAA2020102319613

- Difficulty date: September 23, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB INTERCOSTAL FLOOR STRUCTURE LOCATED BS 344 TO BS 360 AT LEVEL RBL 11 FWD GALLEY AND LAV.  REPLACED WEB-INTERCOSTAL FLOOR STRUCTURE LOCATED BS 344 TO BS 360 AT LEVEL RBL 11 FWD GALLEY, IAW B737-700 SRM 51-40-02 AND DWG 141A5400 REV. AND SRM 51-10-02 ITEM 9.
